On a Paper of Mazhar and Totik

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

17 Scopus Citations
View graph of relations

Author(s)

  • D. X. Zhou

Detail(s)

Original languageEnglish
Pages (from-to)290-300
Journal / PublicationJournal of Approximation Theory
Volume72
Issue number3
Publication statusPublished - Mar 1993
Externally publishedYes

Abstract

For modified Szász operators, S. M. Mazhar and V. Totik gave a direct approximation theorem for continuous functions. In this paper we extend this direct result to combinations of these operators. An inverse theorem to this direct estimate is given. An equivalent relation between the derivatives of these operators and smoothness of functions is also presented. © 1993 Academic Press. All rights reserved.

Citation Format(s)

On a Paper of Mazhar and Totik. / Zhou, D. X.
In: Journal of Approximation Theory, Vol. 72, No. 3, 03.1993, p. 290-300.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review